# SDR ASMF201211009

- Difficulty date: November 19, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737832
- Aircraft serial: 35115
- Aircraft time: 23,578 hours, 8,611 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD2803936
- Condition: Dented
- Location: Rt Engine
- Part time: 23,579 hours, 8,612 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF AT ROTATION SPEED A BIRD STRIKE ON RT ENGINE; FLIGHT CREW CONTINUED TO DESTINATION DUE TO RT ENGINE PARAMETERS WERE NORMAL AND VIBRATION REACHED 2.9 OF N2. . MX PERSONNEL PERFORMED A BIRD STRIKE CONDITIONAL INSPECTION IAW MM 05-51-18, DETECTING 4 FAN BLADES L/E WITH DENTS WITH LOSS MATERIAL OUT OF LIMITS AND 2 PLATFORMS DAMAGED IAW MM 72-00-00; SO THE BLADES AND PLATFORMS WERE REPLACED IAW MM 72-21-02 AND VIBRATION TEST NR 7 WAS PERFORMED IAW MM 71-00-00, BEING WITHIN LIMITS.
